# SDR IPXA2018041828693

- Difficulty date: April 9, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,187 hours, 8,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072500200
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FLOOR PANEL 231MJ IS CRACKED.  FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-40552-B.
